Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Having vertigo, buzzing, vibration in the head, strained eyes. On Wellbutrin. Solution?

I started with Vertigo 10 days ago, not I feel like my head is vibrating slightly or buzzing feeling, no sound, but my eyes feel strained and I think it bothers my sight when my head buzzes. I do take a generic wellbutrin 25 mg, and have for years... The doctor said it would probably go away with time, but it is very bothersome.
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

Wellbutrin, has a number of side effects but none of them include what you are feeling. There are two things that could be wrong with you, either you need glasses and that's the reason you're eyes are feeling strained or you have a pathology in your ear and that is what is causing the vertigo. I am going to guess here that you may have labyrinthis, but without running any tests, this is just an assumption.
I recommend you see and ENT specialist and an ophthalmologist.

I hope this answered your question.
Answered: Fri, 16 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor